# SDR 2011F00041

- Difficulty date: February 13, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N8E
- Make and model: Gulstm G159
- Aircraft serial: 94
- Aircraft time: 18,014 hours, 10,806 cycles
- Engine: Rroyce DART529
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Hose
- Condition: Loose
- Location: Press Controller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION CONTROL ERRATIC DURING CLIMB.  PILOT RETURNED TO DEPARTURE AIRPORT AS A PRECAUTION.  INSPECTED PRESSURE CONTROLLER, FOUND LOOSE HOSE ON CONTROLLER, RESECURED HOSE IAW PRESSURE CONTROLLER REMOVAL AND INSTALLATION INSTRUCTION.  NO DEFECTIVE PART FOUND AND NO FURTHER DEFECTS NOTED.
